# SDR UPS98826334

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558242
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SHEAR TIE FITTING AT STA 280 STRINGERS 33R AND 34R IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 53-2-0 FIG 2D.
